# SDR DALA2024010800235

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 19,398 hours, 8,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3025 3R DOOR ARMING LEVER LOOSE. CORRECTIVE ACTION: RESECURED HARDWARE PER A321 AMM 52-22 CTRL HANDLE SECURE. (4359507)
